×

zbMATH — the first resource for mathematics

Multi-dimensional Riemann problems for linear hyperbolic systems. II. (English) Zbl 0921.35090
Donato, Andrea (ed.) et al., Nonlinear hyperbolic problems: Theoretical, applied, and computational aspects. Proceedings of the 4th international conference on Hyperbolic problems held in Taormina, Italy, April 3–8, 1992. Braunschweig: Vieweg. Notes Numer. Fluid Mech. 43, 284-290 (1993).
Summary: [For part I, see ibid. 276-283 (1993; Zbl 0921.35089).]
The goal of this paper is to give an explicit solution of multidimensional Riemann problems for linear hyperbolic systems with constant coefficients. In Section 1, we will consider a linear strictly hyperbolic system and in the second section, the linear acoustic problem in liquid medium.
For the entire collection see [Zbl 0911.00031].

MSC:
35L45 Initial value problems for first-order hyperbolic systems
35R05 PDEs with low regular coefficients and/or low regular data
35C05 Solutions to PDEs in closed form
PDF BibTeX XML Cite